# SDR TRAX200800038

- Difficulty date: January 4, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR LEFT 17 + INTERCOSTAL CORRODED BETWEEN FR 36-38.  CORROSION REMOVED ON STR LEFT 17, BETWEEN FR 36 & 38 + INTERCOSTAL AS PER SRM 51-21-42.  U/T PERFORMED BY HEATHAIR AMO 46-90 W/O 38178 IAW NTM N=0.063" MIN=0.047" STR 17 LEFT WILL BE REPLACED ON W/C 100-65.  MATERIAL THICKNESS: 0.063, MATERIAL REMOVED: 0.016 OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.  SUPPLEMENTAL SDR CLOSED 1/15/08.
